Estimating isogenies on elliptic curves.
Inventiones mathematicae, Tome 100 (1990) no. 2, pp. 1-24
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1990__100_2_143776,
author = {D.W. Masser and G. W\"ustholz},
title = {Estimating isogenies on elliptic curves.},
journal = {Inventiones mathematicae},
pages = {1--24},
year = {1990},
volume = {100},
number = {2},
zbl = {0722.14027},
url = {http://geodesic.mathdoc.fr/item/IM_1990__100_2_143776/}
}
D.W. Masser; G. Wüstholz. Estimating isogenies on elliptic curves.. Inventiones mathematicae, Tome 100 (1990) no. 2, pp. 1-24. http://geodesic.mathdoc.fr/item/IM_1990__100_2_143776/